You are here

PERIODIC SOLUTION FOR THE ALLEN-CAHN EQUATION THROUGH THE ADOMIAN DECOMPOSITION METHOD

TitlePERIODIC SOLUTION FOR THE ALLEN-CAHN EQUATION THROUGH THE ADOMIAN DECOMPOSITION METHOD
Publication TypeJournal Article
Year of Publication2016
AuthorsGonzález-Gaxiola, O, J. de Chávez, R
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume10
Issue2
Start Page127
Pagination12
Date Published11/2016
Type of Articlescientific: mathematics
ISSN1314-0744
KeywordsAdomian decomposition method, Allen-Cahn equation, nontrivial periodic solutions
Abstract
In this paper, we apply the Adomian Decomposition Method (ADM) for finding the approximate solution of the Allen-Cahn equation which arises to describe the motion of anti-phase boundaries in crystalline solids. The equation under consideration include periodic coefficients. The results obtained by this way
have been compared with the numerical simulations to show that the Adomian method is a powerful method for the solution of nonlinear differential equations.
URLhttp://www.e.ijpam.eu/contents/articles/201601002003.pdf
DOI10.12732/iejpam.v10i2.3
Short TitlePERIODIC SOLUTION FOR THE ALLEN-CAHN EQUATION
Alternate JournalIeJPAM
Refereed DesignationRefereed